MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI - ATG

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI - ATG
Model Number IMMULITE 2000 XPI - ATG
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens customer care center the headquarters support center (hsc) reviewed the information provided by the customer.Hsc found that antibody assays have poor concordance amongst each other compared to other assays such as thyroid, tumor marker, etc.The poor concordance amongst assays could the most likely cause of the discordance.As there was no sample available that the customer could send to siemens for internal testing, siemens was unable to confirm the customer's observation.The hsc provided the following publications to the customer on the topic of assay concordance: https://www.Ncbi.Nlm.Nih.Gov/pmc/articles/pmc3123526/ https://www.Ncbi.Nlm.Nih.Gov/pubmed/21325460 https://www.Ncbi.Nlm.Nih.Gov/pubmed/21502198 https://www.Ncbi.Nlm.Nih.Gov/pubmed/?term=causes+of+discordance+between+thyroglobulin+antibody+assays the customer has received and reviewed hsc's response and requires no further support from siemens.The device is performing within specification.No further evaluation of the device is required.Mdr 2432235-2020-00122, mdr 2432235-2020-00123, mdr 2432235-2020-00124, and mdr 2432235-2020-00125 were filed for the same event.
 
Event or Problem Description
One discordant, falsely depressed anti-thyroglobulin antibody (atg) result was obtained using immulite 2000 xpi on a single patient.Three initial testing using siemens advia centaur xp were considered correct and were reported to the physician(s).Two additional testing using an alternate non-siemens method were also considered correct and were reported to the physician(s).A later test using immulite 2000 xpi was considered discordant but was reported to the physician(s).Another test using siemens atellica im was considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely elevated atg results.

Brand Name
IMMULITE 2000 XPI - ATG
Common Device Name
IMMULITE 2000 XPI - ATG
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, LL55 4EL
EI  LL55 4EL
MDR Report Key9667659
Report Number2432235-2020-00126
Device Sequence Number14306268
Product Code JZO
UDI-Device Identifier00630414962108
UDI-Public00630414962108
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K991094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberIMMULITE 2000 XPI - ATG
Device Catalogue NumberL2KTG2
Device Lot Number735
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2020
Initial Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR